MathSciNet Relay Station
MathSciNet bibliographic data
MR2557404 (2011c:30075) 30D05 (14H55)
Pakovich, F. Prime and composite Laurent polynomials. Bull. Sci. Math. 133 (2009), no. 7, 693–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement